EXCEPTIONAL SHEAVES, DENSE SHEAVES - HOMOLOGY AND RECOVERY

被引:0
|
作者
LAMOUREUX, C
机构
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:1041 / 1043
页数:3
相关论文
共 50 条
  • [1] A1-Homotopy Sheaves and A1-Homology Sheaves
    Morel, Fabien
    [J]. A1-ALGEBRAIC TOPOLOGY OVER A FIELD, 2012, 2052 : 149 - 175
  • [2] An adelic resolution for homology sheaves
    Gorchinskii, S. O.
    [J]. IZVESTIYA MATHEMATICS, 2008, 72 (06) : 1187 - 1252
  • [3] ON THE HOMOLOGY THEORY OF ANALYTIC SHEAVES
    GOLOVIN, VD
    [J]. MATHEMATICS OF THE USSR-IZVESTIYA, 1981, 16 (02): : 239 - 260
  • [4] EXCEPTIONAL SHEAVES ON DEL PEZZO SURFACES
    KULESHOV, SA
    ORLOV, DO
    [J]. RUSSIAN ACADEMY OF SCIENCES IZVESTIYA MATHEMATICS, 1995, 44 (03): : 479 - 513
  • [5] Weighted sheaves and homology of Artin groups
    Paolini, Giovanni
    Salvetti, Mario
    [J]. ALGEBRAIC AND GEOMETRIC TOPOLOGY, 2018, 18 (07): : 3943 - 4000
  • [6] Flabby sheaves of chains for singular homology
    Sklyarenko, EG
    [J]. MATHEMATICAL NOTES, 1999, 65 (3-4) : 331 - 334
  • [7] CO-HOMOLOGY OF SIMPLE SHEAVES
    DEO, S
    [J]. ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE, 1978, 31 (3-4): : 217 - 226
  • [8] Perverse sheaves and knot contact homology
    Berest, Yuri
    Eshmatov, Alimjon
    Yeung, Wai-Kit
    [J]. COMPTES RENDUS MATHEMATIQUE, 2017, 355 (04) : 378 - 399
  • [9] HOMOLOGY OF SHEAVES VIA BROWN REPRESENTABILITY
    De Salas, Fernando Sancho
    [J]. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2023, 376 (01) : 123 - 151
  • [10] Flabby sheaves of chains for singular homology
    E. G. Sklyarenko
    [J]. Mathematical Notes, 1999, 65 : 331 - 334